Toggle Main Menu Toggle Search

ePrints

Non-Gaussianity in fluctuations from warm inflation

Lookup NU author(s): Professor Ian Moss, Chun Xiong

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Moss IG, Xiong C

Publication type: Article

Journal: Journal of Cosmology and Astroparticle Physics

Year: 2007

Volume: 2007

Issue: 4

Pages: -

ISSN (print): 1475-7516

ISSN (electronic):

Publisher: Institute of Physics Publishing Ltd.

URL: http://dx.doi.org/10.1088/1475-7516/2007/04/007

DOI: 10.1088/1475-7516/2007/04/007

Notes: e-print no. - astro-ph/0701302


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share